您当前的位置:
首页 >
文章列表页 >
Analysis of Permanence and Stability for SIR Model with Saturation Incidence
更新时间:2026-09-14
    • Analysis of Permanence and Stability for SIR Model with Saturation Incidence

    • 具有饱和发生率的SIR模型的持久性和稳定性
    • Vol. 29, Issue 6, Pages: 479-485(2008)
    • Published:2008

    移动端阅览

  • 王建军, 张晋珠, 靳祯. Analysis of Permanence and Stability for SIR Model with Saturation Incidence[J]. 2008, 29(6): 479-485. DOI:

  •  
  •  
icon
试读结束,您可以激活您的VIP账号继续阅读。
去激活 >
icon
试读结束,您可以通过登录账户,到个人中心,购买VIP会员阅读全文。
已是VIP会员?
去登录 >

0

Views

323

下载量

0

CSCD

Alert me when the article has been cited
提交
Tools
Download
Export Citation
Share
Add to favorites
Add to my album

Related Articles

Behavior of an Epidemic Model of Ecologically Transmissible Diseases with Nonlinear Incidence
Establishment and Analysis of a Discrete Infectious Disease Model Considering the Effects of Social Behavior
Stability Analysis of a Class of SEIQV Network Worm Model with Saturated Incidence Rate
一类具有隔离和消毒剂影响的霍乱模型研究
Analysis of Stochastic Stability on Evolutionary Games Model with Density Dependence

Related Author

张少辉
HAN Jing
Li Guihua
YAN Bin
XUE Yakui
LIU Hui
QIAO Zhiqin
SUN Xia

Related Institution

School of Mathematics, North University of China
Department of Mathematics, Lyuliang University, Lüliang
长春理工大学数学与统计学院
中北大学机械工程学院
0